Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 21, 2018, 3:05 PM CST. It took effect at Jan 22, 2018, 6:00 AM CST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2018, 3:05 PM CST (21:05 UTC)
- In effect from
- Jan 22, 2018, 6:00 AM CST
- Expired
- Jan 23, 2018, 9:53 PM CST
- In force
- 40 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
166 WHUS73 KMKX 212105 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 305 PM CST Sun Jan 21 2018 ...Dense Fog Developing Over The Waters... ...High winds and waves developing on Monday into Tuesday... .Dense fog will continue to develop across the nearshore waters today and persist into at least Monday morning. A dense fog advisory is in effect. High winds and waves will develop on Monday into Tuesday, with a Small Craft Advisory in effect during this time. LMZ643>646-220515- /O.CON.KMKX.MF.Y.0002.000000T0000Z-180122T1200Z/ /O.NEW.KMKX.SC.Y.0008.180122T1200Z-180123T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 305 PM CST Sun Jan 21 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 3 PM CST TUESDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 6 AM Monday to 3 PM CST Tuesday. * VISIBILITY: 1 mile or less. * WINDS: North to northeast at 15 to 25 knots. * WAVES: 4 to 6 feet. Highest north of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ SPM www.weather.gov/mkx
9 follow-up statements
067 WHUS73 KMKX 220256 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 856 PM CST Sun Jan 21 2018 ...Dense Fog Developing Over The Waters... ...High winds and waves developing on Monday into Tuesday... .Dense fog will continue over the nearshore waters through tonight. Strong easterly winds and large waves will develop on Monday and continue into Tuesday in response to strong low pressure moving into the region. LMZ643>646-221100- /O.CON.KMKX.MF.Y.0002.000000T0000Z-180122T1200Z/ /O.CON.KMKX.SC.Y.0008.180122T1200Z-180123T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 856 PM CST Sun Jan 21 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 3 PM CST TUESDAY... * VISIBILITY: 1 mile or less. * WINDS: North to northeast at 15 to 25 knots. * WAVES: 4 to 6 feet. Highest north of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
234 WHUS73 KMKX 220939 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 339 AM CST Mon Jan 22 2018 ...Dense Fog Over The Waters and High Winds and Waves Developing This Morning... .Dense fog will continue over the nearshore waters through late afternoon. Strong easterly winds and large waves developing this morning will persist into Tuesday in response to strong low pressure moving into the region. LMZ643>646-221745- /O.EXT.KMKX.MF.Y.0002.000000T0000Z-180123T0300Z/ /O.CON.KMKX.SC.Y.0008.180122T1200Z-180123T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 339 AM CST Mon Jan 22 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST TUESDAY... The Dense Fog Advisory is now in effect until 9 PM CST this evening. * VISIBILITY: 1 mile or less. * WINDS: Northeast to East at 15 to 25 knots. * WAVES: 4 to 6 feet. Highest north of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
152 WHUS73 KMKX 221457 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 857 AM CST Mon Jan 22 2018 ...Dense Fog Over The Waters and High Winds and Waves Developing This Morning... .Dense fog will continue over the nearshore waters through late afternoon. Strong easterly winds and large waves developing this morning will persist into Tuesday in response to strong low pressure moving into the region. LMZ643>646-222300- /O.CON.KMKX.MF.Y.0002.000000T0000Z-180123T0300Z/ /O.CON.KMKX.SC.Y.0008.000000T0000Z-180123T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 857 AM CST Mon Jan 22 2018 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST TUESDAY... * VISIBILITY: 1 mile or less. * WINDS: Northeast to East at 15 to 25 knots. * WAVES: 4 to 6 feet. Highest north of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ SPM www.weather.gov/mkx
770 WHUS73 KMKX 222022 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 222 PM CST Mon Jan 22 2018 ...Dense Fog Over The Waters and High Winds and Waves Developing This Morning... .Dense fog will continue over the nearshore waters through late afternoon. Strong easterly winds and large waves developing this morning will persist into Tuesday in response to strong low pressure moving into the region. LMZ643>646-230430- /O.EXT.KMKX.SC.Y.0008.000000T0000Z-180124T0600Z/ /O.CON.KMKX.MF.Y.0002.000000T0000Z-180123T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 222 PM CST Mon Jan 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... The Small Craft Advisory is now in effect until midnight CST Tuesday night. * VISIBILITY: 1 mile or less. * WINDS: Northeast to East at 15 to 25 knots. * WAVES: 6 to 10 feet. Highest towards the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ SPM www.weather.gov/mkx
870 WHUS73 KMKX 230306 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 906 PM CST Mon Jan 22 2018 ...Dense Fog Diminishing Over The Waters, With Gusty Winds and Building Waves Into Tuesday Night... .Dense fog has diminished over the nearshore waters, with the rain moving through the area. Gusty north to northwest winds are expected to develop overnight, and linger into Tuesday night, in response to strong low pressure moving away from the region. These winds will generate building waves during this time. LMZ643>646-231115- /O.EXP.KMKX.MF.Y.0002.000000T0000Z-180123T0300Z/ /O.CON.KMKX.SC.Y.0008.000000T0000Z-180124T0600Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 906 PM CST Mon Jan 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... ...DENSE FOG ADVISORY HAS EXPIRED... The Dense Fog Advisory is no longer in effect. * WINDS: North to northwest at 15 to 25 knots, with some gusts to 30 knots. * WAVES: Building to 4 to 8 feet later tonight into Tuesday. Highest towards the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Wood www.weather.gov/mkx
419 WHUS73 KMKX 230925 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 325 AM CST Tue Jan 23 2018 ...Gusty North Winds and High Waves Today... LMZ643>646-231730- /O.CON.KMKX.SC.Y.0008.000000T0000Z-180124T0600Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 325 AM CST Tue Jan 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: North to northwest 15 to 25 knots, with some gusts to 30 knots. A few gale force gusts up to 35 knots are possible north of Port Washington late this morning. * WAVES: 4 to 7 feet, highest toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
607 WHUS73 KMKX 231530 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 930 AM CST Tue Jan 23 2018 ...Gusty North Winds and High Waves Today... LMZ643>646-232330- /O.CON.KMKX.SC.Y.0008.000000T0000Z-180124T0600Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 930 AM CST Tue Jan 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: North to northwest 15 to 25 knots, with some gusts to 30 knots. * WAVES: 4 to 7 feet, highest toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
781 WHUS73 KMKX 232108 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 308 PM CST Tue Jan 23 2018 ...Brisk Northwest Winds and High Waves Lingering into the Evening... LMZ643-644-240400- /O.EXT.KMKX.SC.Y.0008.000000T0000Z-180124T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 308 PM CST Tue Jan 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... The Small Craft Advisory is now in effect until 10 PM CST this evening. * WINDS: Northwest 15 to 20 knots. Higher gusts early. * WAVES: 2 to 5 feet subsiding to 1 to 3 feet by late evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ645-646-240515- /O.CON.KMKX.SC.Y.0008.000000T0000Z-180124T0600Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 308 PM CST Tue Jan 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: Northwest 15 to 20 knots. Higher gusts early. * WAVES: 3 to 6 feet subsiding to 2 to 4 feet by midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
714 WHUS73 KMKX 240353 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 953 PM CST Tue Jan 23 2018 ...Winds and Waves to remain below Small Craft Advisory Levels... LMZ645-646-240500- /O.CAN.KMKX.SC.Y.0008.000000T0000Z-180124T0600Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 953 PM CST Tue Jan 23 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Small Craft Advisory. Northwest winds and wave heights are expected to remain below Small Craft Advisory levels. $$ LMZ643-644-240500- /O.CAN.KMKX.SC.Y.0008.000000T0000Z-180124T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 953 PM CST Tue Jan 23 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Small Craft Advisory. Northwest winds and wave heights are expected to remain below Small Craft Advisory levels. $$ www.weather.gov/mkx MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 12:25 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Jan 21, 12:25 PM CST, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1225 PM CST Sun Jan 21 2018 .UPDATE... Visibility has improved markedly as clouds arrive and ceilings gradually lower. The exception is in the far northeast, where visibility remains low. Extended the Dense Fog Advisory for Sheboygan and Fond du Lac counties for a few more hours as a result. Feel that visibility may improve before the expiration time as the clouds move in, and may be able to cancel early depending upon trends. Areas of drizzle are developing within a low-level warm advection regime from central Iowa into northern/central Illinois and far southern Wisconsin. Expect the drizzle to continue pushing north into our area, and to be with us for the remainder of the afternoon. The steadier rainfall is not expected to arrive until later tonight. Concern for freezing rain and/or drizzle in the far north has decreased for tonight, as it appears that warm advection will be strong enough to warm temperatures before the steady precipitation arrives. There could be a short window for some freezing drizzle and/or freezing fog in far north Marquette/Green Lake counties, but right now the threat appears minimal. Will keep an eye on this as additional model data arrives however. && .AVIATION(18Z TAFS)... Ceilings will lower from MVFR to IFR into this evening with areas of drizzle possible. Conditions should further deteriorate tonight, with rain and drizzle becoming more widespread. The rain will continue into Monday morning. Fog is also a concern, especially for areas within several miles of Lake Michigan where dense fog may move inland from the Lake this evening into tonight. Expect IFR to LIFR flight conditions for tonight into tomorrow morning. There is also a slight chance for lightning/thunder after midnight tonight, but not enough confidence to include this in the TAFs. && .PREV DISCUSSION... (Issued 955 AM CST Sun Jan 21 2018) UPDATE... Greatest concern for this morning remains areas of dense fog and freezing fog. Expanded the dense fog advisory into Sheboygan county where the visibility has dropped over the past few hours. The lowest visibilities remain generally north of the I-94 corridor at this time, but kept the counties farther south in the advisory for now, due to patchy low visibilities. The greatest concern for freezing fog and slick spots remains across our north (generally north of I-94), so motorists should exercise caution in these areas. MARINE... Issued a dense fog advisory for the nearshore waters into tomorrow morning. Visibilities of 1 mile or less are expected, so mariners should exercise caution. Otherwise, a Small Craft Advisorywill likely be needed for a time on Monday into Wednesday. PREV DISCUSSION... (Issued 653 AM CST Sun Jan 21 2018) UPDATE... Fog has become dense and widespread enough for an advisory across the central portion of the CWA. For now, took the expiration time to 18Z, but it's possible that it may need to be extended with time, as it's not clear what will cause conditions to improve later this morning. Also of note is the continued potential for slick spots on area roadways where fog is dense and temperatures are below freezing. AVIATION(12Z TAFS)... Flight conditions have fallen into the IFR range in most locations, and should remain there today. Dips into LIFR are probable at times. Later tonight, rain and drizzle will become more widespread, and fog will continue. Most model guidance takes the region well into LIFR range, but confidence is low on how things will unfold. For now, generally kept sites in the lower ranges of IFR, but further updates to take things into LIFR are possible. The one exception at this point is KMKE, with vis dropping to 1/2 SM this evening and tonight. The main concern at KMKE will be fog moving in off the lake as winds turn easterly. This could potentially result in even lower flight conditions, so updates are likely as the day goes on. Winds will remain light and variable into this afternoon, before becoming easterly this evening and through the day Monday. PREV DISCUSSION... (Issued 307 AM CST Sun Jan 21 2018) SHORT TERM... Today and Tonight...Forecast Confidence is Medium... Challenging short term forecast at this hour, with the initial focus being on fog/freezing fog potential this morning. Stratus has been slow to make its way north into the forecast area, and we have seen some radiation fog develop where skies have remained clear. As more abundant cloud cover moves in, fog may briefly lift, but visibility is likely to eventually come back down as stratus build-down takes place. Short term temperatures are also a challenge, with the freezing line currently situated from roughly Mineral Point to Whitewater to Waukesha, and then on north to the Port Washington area. North of this line, and dense fog that develops would have the potential of depositing a thin layer of ice on untreated road surfaces, leading to the potential for a few slick spots. Thus far, most of the denser fog has been confined to areas above freezing, but it's certainly plausible that we see some areas of freezing fog develop before sunrise. Temperatures will slowly rise through the day today, reaching the mid 30s by this afternoon as better warm air advection takes hold. This WAA will be associated with considerable low level moisture advection as well, with stratus, fog and drizzle becoming more widespread this morning and early afternoon, before eventually transitioning to light rain showers late this afternoon into this evening. By the time the more substantial precipitation moves in, temperatures should generally be above freezing. Rain will then become rather widespread and somewhat heavier overnight tonight, and with model guidance suggesting several hundred J/KG of elevated CAPE, a few thunderstorms are possible south of I-94/US 18. LONG TERM... Monday through Tuesday... Forecast confidence is Medium. The center of the occluded surface low will track into southern WI by late Monday afternoon. Widespread showers (and perhaps some thunder from I-94 south) are expected through most of the day. As the low moves into far south and southeast WI, expect showers to diminish with the dry slot. More showers and storms are possible along the occluded front in far southeast WI Monday evening. Total rainfall with this system should be around an inch. Rivers are low, but many are frozen, so this rain could help thaw them a little. We will need to be on the lookout for ice jams. Toward the Dells, the temperature gradient and rain/snow line will be rather tight. I expect the snow to hold off for the MKX forecast area until early evening. Dry air wrapping into the mid levels of the system on the northwest side of the low could cause a loss of ice crystals and therefore a period of freezing drizzle (northwest of Madison and Fond du Lac) Monday night. We will change back over to snow as the system slides east of the area. Snowfall amounts will still be light with around an inch accumulation, perhaps up to 3 at the most by Tuesday morning. That could lead to a slippery commute. We could see some lingering flurries or light snow showers into late Tue morning, but overall it looks like we'll dry out fairly quickly on the back side of this system. Temps will dip into the teens Tue night. Wednesday through Friday... Forecast confidence is high. There is a weak signal for a shortwave to bring some light snow to portions of WI on Wed, but no mention of it in the forecast yet. Wed highs will only be in the 20s, but warmer air will spread back in for later in the week. Highs by Friday should be in the 40s. Next Weekend... Forecast confidence is Medium. Another amplified upper trough crossing the country could bring rain or perhaps a rain/snow mix to southern WI Friday night into Saturday. There may be light snow/flurries on the back side that could get us on Sunday. There is good agreement between the GFS, ECMWF, and even the Canadian models at this time. MARINE... Reduced visibilities are expected across the nearshore waters through tonight, and it's possible that a Dense Fog Advisory may eventually be needed. Light winds today will become easterly tonight, with waves building into Monday morning. Small Craft Advisory is likely to be needed from Monday into Wednesday, with initial high waves associated with easterly winds tonight and Monday giving way to gusty northwest winds early Tuesday morning. Gusts may approach gale-force early Tuesday. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...Dense Fog Advisory until 3 PM CST this afternoon for WIZ051-052. LM...Dense Fog Advisory until 6 AM CST Monday for LMZ643>646. && Update...SPM Today/Tonight and Aviation/Marine...Cronce Monday THROUGH Saturday...Boxell
Hazardous weather outlook, Jan 21, 9:58 AM CST, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 958 AM CST Sun Jan 21 2018 WIZ046-047-051-052-056>060-062>072-221600- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 958 AM CST Sun Jan 21 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight Fog will reduce visibility down to one quarter mile at times. Freezing fog may cause slick spots on bridges and untreated roads, generally north of I-94. A period of freezing drizzle or freezing rain may occur toward central Wisconsin tonight. There is a chance of thunderstorms southwest of a line from Madison to Janesville late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance of thunderstorms along and south of I-94 on Monday. Another period of freezing drizzle is possible toward central Wisconsin Monday night. Rain will change to snow Monday night with 1 to 3 inches of snow accumulation. Slippery roads are possible Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-221600- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 958 AM CST Sun Jan 21 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...This Afternoon and Tonight Dense fog with visibility of a mile or less into at least tomorrow morning. Easterly winds will cause high waves over the nearshore waters tonight. A Small Craft Advisory may be needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday A Small Craft Advisory may be needed for Monday and Tuesday. Brisk easterly winds on Monday will turn southerly with building waves. The passage of low pressure and a cold front will then turn the winds to brisk north-northwesterly Monday night into Tuesday. Waves will build once again with the northerly fetch across Lake Michigan. SPM www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 6:49 AM CST | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 7 more | 5 hr |
| Jan 21, 9:32 AM CST | Marine Dense Fog Advisory | MKX | 35 hr | |
| Jan 21, 12:02 PM CST | Dense Fog Advisory | MKX | Dodge, Fond du Lac, Green, Jefferson, Kenosha, Lafayette and 8 more | 18 hr |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.